Extending a Norm from a Vector Lattice to its Dedekind Completion.
Mathematische Zeitschrift, Tome 124 (1972), pp. 83-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171660,
author = {Rosalind Reichard},
title = {Extending a {Norm} from a {Vector} {Lattice} to its {Dedekind} {Completion.}},
journal = {Mathematische Zeitschrift},
pages = {83--88},
year = {1972},
volume = {124},
zbl = {0213.12703},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171660/}
}
Rosalind Reichard. Extending a Norm from a Vector Lattice to its Dedekind Completion.. Mathematische Zeitschrift, Tome 124 (1972), pp. 83-88. http://geodesic.mathdoc.fr/item/MZ_1972__124_171660/